Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nadia9430

Anyone have serious prob on accutane

Recommended Posts

Ok so I always considered myself very very healthy until i came off my Minocycline after 3yrs. Its been 2yrs since i stoped taking it and ive had the most horrible skin. Also developed celtics disease (cant eat wheat white oats diary) SUCKS! I also have ALOT of UTI and Yeast Infections??? Im stumped cuz i see a naturopath and we do all the right healthy things for my digestion. good flora, aloe vera, garlic and oregano oil (kills bacteria).

my question is: Has anyone had side effects were your bladder swelled or was bothersome, same with intestional track??? Im worried accutane will make these health concerns worse for me and possably irriversable.

What to do what to do ??? Thanks you all for reading and please message back if you know anything. God bless :think:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×